# SDR ASAA2019010227655

- Difficulty date: January 2, 2019
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 12,619 hours, 4,222 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT PACK LIGHT ILLUMINATES ON MASTER CAUTION RECALL, GOES OUT ON RESET. GROUNDED - YES. CW PZTC BITE REF FIM 21-62 TASK 801 NO FAULTS FOUND NO FURTHER ACTION IS NECESSARY.
